RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 11, Issue 3  

Proceedings of the International Algebraic Conference
on the Occasion of the 250th Anniversary of Moscow State University and the 75th Anniversary of the Department of Algebra
(Moscow, May 26 – June 2, 2004)
Part 4


Group algebras in which complements are summands
A. N. Alahmadi, S. K. Jain, P. Kanwar, J. B. Srivastava
3
Profinite groups associated with weakly primitive substitutions
J. Almeida
13
A criterion for structural stability of quadruples of matrices related to singular linear systems
M. Garcia, M. Magret, S. Tarragona
49
Zinbiel algebras under $q$-commutator
A. S. Dzhumadil'daev
57
Factorization of loop algebras over $\mathrm{so}(4)$ and integrable nonlinear differential equations
O. V. Efimovskaya
79
A homomorphism of the group $\operatorname{GL}_2(R)$
A. S. Ismagilova
95
An analogue of McKenzie's theorem for topology lattices of finite algebras
A. V. Kartashova
109
On a problem from the Kourovka Notebook
S. V. Larin
119
Ring geometries and their lattices
A. A. Lashkhi
127
Inversion of matrices over a pseudocomplemented lattice
E. E. Marenich, V. G. Kumarov
139
Groups of order 24 and their endomorphism semigroups
P. Puusemp
155
Infinite rank representations of orders in nonsemisimple algebras, and module categories
W. Rump
173
Nil-algebras and infinite groups
L. Hammoudi
189
Pseudorational rank of a quotient divisible group
A. V. Tsarev
201
Quivers of semi-maximal rings
S. I. Tsupiy
215
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020